MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8074
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8074 pta balloon dilatation catheter allegedly experienced material deformation and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient was a (b)(6) year old male; weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8074 pta balloon dilatation catheter allegedly experienced material deformation and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient was a 60 year old male; weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for the identified catheter and balloon detachment; however, the investigation is inconclusive for the reported balloon deformation and retraction issue.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9962621
Report Number2020394-2020-02684
Device Sequence Number480776
Product Code DQY
UDI-Device Identifier00801741121319
UDI-Public(01)00801741121319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8074
Device Catalogue NumberVA8074
Device Lot Number93UD0019
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date06/25/2020
Patient Sequence Number1